[Case of pulmonary cryptococcosis which developed in a patient receiving abatacept therapy for rheumatoid arthritis].
Аннотация
A 59-year-old woman who had been receiving abatacept therapy for rheumatoid arthritis was noted to have multiple nodules in both lungs on routine chest X-ray films. Chest computed tomography (CT) revealed multiple nodules with small cavities in both lung fields. The Cryptococcus neoformans antigen was detected from her serum and bronchial lavage fluids, indicating a diagnosis of pulmonary cryptococcosis. Abatacept was discontinued, and antifungal treatment with fluconazole was started. The lung nodules gradually shrank, and the cavities disappeared. To the best of our knowledge, we describe the first case of pulmonary cryptococcosis associated with abatacept therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.